AMS eContent Search Results
Matches for: msc=(03E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 195 found      Go to page: 1 2 3 4 > >>

[1] Grzegorz Tomkowicz. Banach-Tarski paradox in some complete manifolds. Proc. Amer. Math. Soc. 145 (2017) 5359-5362.
Abstract, references, and article information   
View Article: PDF

[2] Boban Veličković. PFA and precipitousness of the nonstationary ideal. Proc. Amer. Math. Soc. 146 (2018) 791-802.
Abstract, references, and article information   
View Article: PDF

[3] James Cummings and Charles Morgan. Dowker and super-Dowker filters. Proc. Amer. Math. Soc. 145 (2017) 5381-5390.
Abstract, references, and article information   
View Article: PDF

[4] Mauro Di Nasso and Eleftherios Tachtsis. Idempotent ultrafilters without Zorn's Lemma. Proc. Amer. Math. Soc. 146 (2018) 397-411.
Abstract, references, and article information   
View Article: PDF

[5] Menachem Magidor and Dima Sinapova. Singular cardinals and square properties. Proc. Amer. Math. Soc. 145 (2017) 4971-4980.
Abstract, references, and article information   
View Article: PDF

[6] Andrea Medini, Dušan Repovš and Lyubomyr Zdomskyy. Non-meager free sets and independent families. Proc. Amer. Math. Soc. 145 (2017) 4061-4073.
Abstract, references, and article information   
View Article: PDF

[7] Dilip Raghavan and Saharon Shelah. On embedding certain partial orders into the P-points under Rudin-Keisler and Tukey reducibility. Trans. Amer. Math. Soc. 369 (2017) 4433-4455.
Abstract, references, and article information   
View Article: PDF

[8] P. D. Welch. Obtaining Woodin's cardinals. Contemporary Mathematics 690 (2017) 161-176.
Book volume table of contents
View Article: PDF

[9] M. Malliaris and S. Shelah. Open problems on ultrafilters and some connections to the continuum. Contemporary Mathematics 690 (2017) 145-159.
Book volume table of contents   
View Article: PDF

[10] Fulgencio Lopez and Stevo Todorcevic. Trees and gaps from a construction scheme. Proc. Amer. Math. Soc. 145 (2017) 871-879.
Abstract, references, and article information   
View Article: PDF

[11] Saharon Shelah. Lower bounds on coloring numbers from hardness hypotheses in pcf theory. Proc. Amer. Math. Soc. 144 (2016) 5371-5383.
Abstract, references, and article information   
View Article: PDF

[12] Péter Komjáth. On a result of Thomassen. Proc. Amer. Math. Soc. 144 (2016) 3569-3572.
Abstract, references, and article information   
View Article: PDF

[13] James Cummings and Chris Lambie-Hanson. Bounded stationary reflection. Proc. Amer. Math. Soc. 144 (2016) 861-873.
Abstract, references, and article information   
View Article: PDF

[14] M. Malliaris and S. Shelah. Cofinality spectrum theorems in model theory, set theory, and general topology. J. Amer. Math. Soc. 29 (2016) 237-297.
Abstract, references, and article information   
View Article: PDF

[15] Sean D. Cox. Prevalence of Generic Laver Diamond. Proc. Amer. Math. Soc. 143 (2015) 4045-4058. MR 3359593.
Abstract, references, and article information   
View Article: PDF

[16] M. Malliaris and S. Shelah. Constructing regular ultrafilters from a model-theoretic point of view. Trans. Amer. Math. Soc. 367 (2015) 8139-8173.
Abstract, references, and article information   
View Article: PDF

[17] David Asperó and Miguel Angel Mota. Forcing consequences of $PFA$ together with the continuum large. Trans. Amer. Math. Soc. 367 (2015) 6103-6129.
Abstract, references, and article information   
View Article: PDF

[18] Monroe Eskew. Coherent forests. Proc. Amer. Math. Soc. 143 (2015) 2705-2717.
Abstract, references, and article information   
View Article: PDF

[19] István Juhász and Saharon Shelah. Strong colorings yield $\kappa$-bounded spaces with discretely untouchable points. Proc. Amer. Math. Soc. 143 (2015) 2241-2247.
Abstract, references, and article information   
View Article: PDF

[20] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their applications in the Tukey theory of ultrafilters, Part 2. Trans. Amer. Math. Soc. 367 (2015) 4627-4659.
Abstract, references, and article information   
View Article: PDF

[21] Mauro Di Nasso. Iterated hyper-extensions and an idempotent ultrafilter proof of Rado's Theorem. Proc. Amer. Math. Soc. 143 (2015) 1749-1761.
Abstract, references, and article information   
View Article: PDF

[22] L. Š. Grinblat. Limitations on representing $\mathcal{P}(X)$ as a union of proper subalgebras. Proc. Amer. Math. Soc. 143 (2015) 859-868.
Abstract, references, and article information   
View Article: PDF

[23] Vitaly Bergelson, Neil Hindman and Kendall Williams. Polynomial extensions of the Milliken-Taylor Theorem. Trans. Amer. Math. Soc. 366 (2014) 5727-5748.
Abstract, references, and article information   
View Article: PDF

[24] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their application in the Tukey theory of ultrafilters, Part 1. Trans. Amer. Math. Soc. 366 (2014) 1659-1684.
Abstract, references, and article information   
View Article: PDF

[25] Andreas Blass, Michael Hrušák and Jonathan Verner. On strong $P$-points. Proc. Amer. Math. Soc. 141 (2013) 2875-2883.
Abstract, references, and article information   
View Article: PDF

[26] Piotr Zakrzewski. On Borel sets belonging to every invariant ccc $\sigma$-ideal on $2^{\mathbb{N}}$. Proc. Amer. Math. Soc. 141 (2013) 1055-1065.
Abstract, references, and article information   
View Article: PDF

[27] Wiesław Kubiś and Benjamin Vejnar. Covering an uncountable square by countably many continuous functions. Proc. Amer. Math. Soc. 140 (2012) 4359-4368.
Abstract, references, and article information   
View Article: PDF

[28] Vitaly Bergelson and Neil Hindman. Quotient sets and density recurrent sets. Trans. Amer. Math. Soc. 364 (2012) 4495-4531.
Abstract, references, and article information   
View Article: PDF

[29] Rüdiger Göbel and Sebastian Pokutta. Absolutely rigid fields and Shelah's absolutely rigid trees. Contemporary Mathematics 576 (2012) 105-128.
Book volume table of contents
View Article: PDF

[30] Moti Gitik and Assaf Rinot. The failure of diamond on a reflecting stationary set. Trans. Amer. Math. Soc. 364 (2012) 1771-1795. MR 2869191.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 195 found      Go to page: 1 2 3 4 > >>